Algebraic integers whose conjugates lie near the unit circle
Bulletin de la Société Mathématique de France, Volume 106 (1978), p. 169-176
@article{BSMF_1978__106__169_0,
     author = {Stewart, Cameron L.},
     title = {Algebraic integers whose conjugates lie near the unit circle},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {106},
     year = {1978},
     pages = {169-176},
     doi = {10.24033/bsmf.1868},
     mrnumber = {507748},
     zbl = {0396.12002},
     mrnumber = {80a:12002},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1978__106__169_0}
}
Stewart, Cameron L. Algebraic integers whose conjugates lie near the unit circle. Bulletin de la Société Mathématique de France, Volume 106 (1978) pp. 169-176. doi : 10.24033/bsmf.1868. http://www.numdam.org/item/BSMF_1978__106__169_0/

[1] Blanksby (P. E.) and Montgomery (H. L.). - Algebraic integers near the unit circle, Acta Arithm., Warszawa, t. 28, 1971, p. 355-369. | MR 45 #5082 | Zbl 0221.12003

[2] Boyd (D. W.). - Small Salem numbers, Duke math. J., t. 44, 1977, p. 315-328. | MR 56 #11952 | Zbl 0353.12003

[3] Dobrowolski (E.). - On the maximal modulus of conjugates of an algebraic integer, Bull. Acad. polon. Sc. (à paraître). | Zbl 0393.12003

[4] Kronecker (L.). - Zwei Sätze über Gleichungen mit ganzzahligen Coefficienten, J. für reine und angew. Math., t. 53, 1857, p. 173-175. | Zbl 053.1389cj

[5] Lehmer (D. H.). - Factorization of certain cyclotomic functions, Annals of Math., Series 2, t. 34, 1933, p. 461-479. | JFM 59.0933.03 | Zbl 0007.19904

[6] Mignotte (M.) and Waldschmidt (M.). - Linear forms in two logarithms and Schneider's method, Math. Annalen, t. 231, 1978, p. 241-267. | MR 57 #242 | Zbl 0349.10029

[7] Salem (R.). - A remarkable class of algebraic integers. Proof of a conjecture o Vijayaraghavan, Duke math. J., t. 11, 1944, p. 103-108. | MR 5,254a | Zbl 0063.06657

[8] Siegel (C. L.). - Algebraic integers whose conjugates lie in the unit circle, Duke math. J., t. 11, 1944, p. 597-602. | MR 6,39b | Zbl 0063.07005

[9] Smyth (C. J.). - On the product of the conjugates outside the unit circle of an algebraic integer, Bull. London math. Soc., t. 3, 1971, p. 169-175. | MR 44 #6641 | Zbl 0235.12003

[10] Waldschmidt (M.). - Nombres transcendants. - Berlin, Springer-Verlag, 1974 (Lecture Notes in Mathematics, 402). | Zbl 0302.10030